Communications in Mathematical Physics
- Comm. Math. Phys.
- Volume 103, Number 3 (1986), 387-402.
An extension of Kotani's theorem to random generalized Sturm-Liouville operators
Comm. Math. Phys., Volume 103, Number 3 (1986), 387-402.
First available in Project Euclid: 26 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47) 82A05
Minami, Nariyuki. An extension of Kotani's theorem to random generalized Sturm-Liouville operators. Comm. Math. Phys. 103 (1986), no. 3, 387--402. https://projecteuclid.org/euclid.cmp/1104114788